# SDR YENA2023033100301

- Difficulty date: March 28, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N986JB
- Make and model: Airbus A321-231
- Aircraft serial: 07907
- Aircraft time: 22,338 hours, 4,364 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30664709
- Part serial: A10569RP
- Condition: Failed
- Location: 7500mm
- Part time: 65,475 hours, 21,300 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1515, JFK-SFO. 'L1 DOOR UNABLE TO ARM. FAP INDICATION IS SHOWING DISARMED; AS PER REQUEST, REMOVED AND REPLACED L1 DOOR SLID IAW AMM 25-62-44. ARMING DISARMING LEVER EXTREMELY SENSITIVE. FURTHER T/S REQUIRED. ADJUSTED L1 PROX SWITCH 5WN1 IAW AMM 52-71-00-820-009-B01.'
